# SDR FDEA200906222197

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT SLAT NR1 LOWER SKIN BETWEEN RIB 25-26 REPAIR PERFORMED BY REMOVAL OF CHAFING MARKS IAW RAS/FOK/069/2009 ISS. B,   APPROVED BY EA 6-5750-129121.
